Alert archive / Wyoming / High Wind Warnings in 2019
High Wind Warning 15, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at Feb 14, 2019, 3:25 PM MST for 4 counties in Wyoming. It took effect at Feb 15, 2019, 12:00 AM MST. It was in force for 19 hr. 28 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 14, 2019, 3:25 PM MST (22:25 UTC)
- In effect from
- Feb 15, 2019, 12:00 AM MST
- Expired
- Feb 15, 2019, 7:00 PM MST
- In force
- 19 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 15, 3:50 AM MST | NON-TSTM WND GST 58 | 7 Ese Arlington, WY | WYDOT SENSOR AT COOPER COVE NEAR ARLINGTON. SUSTAINED WINDS BETWEEN 35 TO 40 MPH. |
| Feb 15, 4:00 AM MST | SNOW 1 | 5 S Guernsey, WY | COCORAHS STATION WY-PT-18, 5 SSE GUERNSEY. |
| Feb 15, 5:00 AM MST | SNOW 1.2 | 1 Wnw Cheyenne, WY | CO-OP OBSERVER STATION CYSW4, CHEYENNE WFO. |
| Feb 15, 5:30 AM MST | HIGH SUST WINDS 43 | 7 Nw Elk Mountain, WY | WYDOT SENSOR AT HALLECK RIDGE NEAR ELK MOUNTAIN. SUSTAINED WINDS OVER 40 MPH FOR OVER ONE HOUR. HIGHEST GUST OF 57 MPH. |
| Feb 15, 6:00 AM MST | SNOW 1 | 2 Ese Cheyenne, WY | COCORAHS STATION WY-LM-28, 2 ESE CHEYENNE. |
| Feb 15, 8:41 AM MST | NON-TSTM WND GST 60 | 11 Se Arlington, WY | MESONET STATION WY25, 15 NNE CENTENNIAL - STROUSS HILL - STH. |
| Feb 15, 9:06 AM MST | NON-TSTM WND GST 59 | 7 Ese Arlington, WY | MESONET STATION WY24, 7 ESE ARLINGTON - COOPER COVE - CPC. |
| Feb 15, 9:06 AM MST | NON-TSTM WND GST 60 | 13 Ne Centennial, WY | MESONET STATION WY26, 14 NE CENTENNIAL - QUEALY DOME - QLD. |
| Feb 15, 10:01 AM MST | NON-TSTM WND GST 58 | 1 Nnw Arlington, WY | MESONET STATION KARL, ARLINGTON - ARL. |
| Feb 15, 10:02 AM MST | NON-TSTM WND GST 64 | 11 Se Arlington, WY | MESONET STATION WY25, 15 NNE CENTENNIAL - STROUSS HILL - STH. |
| Feb 15, 10:02 AM MST | NON-TSTM WND GST 65 | 13 Ne Centennial, WY | MESONET STATION WY26, 14 NE CENTENNIAL - QUEALY DOME - QLD. |
| Feb 15, 10:03 AM MST | NON-TSTM WND GST 63 | 7 Ese Arlington, WY | MESONET STATION WY24, 7 ESE ARLINGTON - COOPER COVE - CPC. |
| Feb 15, 10:45 AM MST | NON-TSTM WND GST 68 | 7 Ese Arlington, WY | MESONET STATION WY24, 7 ESE ARLINGTON - COOPER COVE - CPC. |
| Feb 15, 10:46 AM MST | NON-TSTM WND GST 68 | 11 Se Arlington, WY | MESONET STATION WY25, 15 NNE CENTENNIAL - STROUSS HILL - STH. |
| Feb 15, 10:59 AM MST | NON-TSTM WND GST 61 | 12 Sse Horse Creek, WY | |
| Feb 15, 11:05 AM MST | NON-TSTM WND GST 65 | 6 Sw South Greeley High, WY | MESONET STATION KWYH, 10 SW CHEYENNE - WYO HILL. |
| Feb 15, 11:15 AM MST | NON-TSTM WND GST 62 | 12 Wsw Warren Af Base, WY | MESONET STATION WY38, 16 WSW CHEYENNE - OTTO RD - OTO. |
| Feb 15, 11:31 AM MST | NON-TSTM WND GST 62 | 1 Ene Buford, WY | MESONET STATION WY37, 1 ESE BUFORD - BUFORD EAST - BFE. |
| Feb 15, 11:35 AM MST | NON-TSTM WND GST 61 | 1 Sse Bordeaux, WY | MESONET STATION KBRX, 9 S WHEATLAND - BORDEAUX - BRX. |
| Feb 15, 11:37 AM MST | NON-TSTM WND GST 60 | 1 Nnw Whitaker, WY | MESONET STATION KWTR, 16 E HORSE CREEK - WHITAKER HWY - WTR. |
| Feb 15, 11:50 AM MST | NON-TSTM WND GST 62 | 8 S Chugwater, WY | BEAR CREEK WYDOT SENSOR. |
| Feb 15, 12:01 PM MST | NON-TSTM WND GST 60 | 16 Nw Wheatland, WY | CWOP MESONET STATION EW8763 WHEATLAND. |
| Feb 15, 12:14 PM MST | NON-TSTM WND GST 63 | 18 Wnw Cheyenne, WY | |
| Feb 15, 12:45 PM MST | NON-TSTM WND GST 64 | 7 Wsw Warren Af Base, WY | MESONET STATION WY39, 10 WSW CHEYENNE - MILE MARKER 353 - OFD. |
| Feb 15, 12:58 PM MST | HIGH SUST WINDS 41 | Warren Af Base, WY | WARREN AFB AWOS. SUSTAINED WINDS ABOVE 40 MPH FOR PAST 2 HOURS ENDING AT 1258 PM MST. |
| Feb 15, 12:59 PM MST | NON-TSTM WND GST 64 | 18 Wnw Cheyenne, WY | SPOTTER CALLED TO REPORT HIGHEST WIND GUST RECEIVED. |
| Feb 15, 2:10 PM MST | NON-TSTM WND GST 76 | 9 S Wheatland, WY | WYDOT MESONET STATION BORDEAUX ALONG I-25. |
| Feb 15, 2:15 PM MST | NON-TSTM WND GST 62 | 16 Wsw Cheyenne, WY | WYDOT MESONET STATION OTTO ALONG I-80. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 10.4 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1326 m above ground
- 0-6 km bulk shear
- 91 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 258 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
758 WWUS75 KCYS 142225 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 325 PM MST Thu Feb 14 2019 ...HIGH WINDS WILL RETURN TO PORTIONS OF THE AREA OVERNIGHT AND THROUGH MUCH OF FRIDAY... WYZ106-110-115>117-151300- /O.UPG.KCYS.HW.A.0013.190215T0800Z-190216T0100Z/ /O.NEW.KCYS.HW.W.0015.190215T0700Z-190216T0200Z/ Central Laramie Range and Southwest Platte County- North Snowy Range Foothills-Laramie Valley-South Laramie Range- South Laramie Range Foothills- Including the cities of Bordeaux, Arlington, Elk Mountain, Bosler, Laramie, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 325 PM MST Thu Feb 14 2019 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM MST FRIDAY... The National Weather Service in Cheyenne has issued a High Wind Warning, which is in effect from midnight tonight to 7 PM MST Friday. The National Weather Service in Cheyenne has issued a High Wind Watch, which is in effect from late tonight through late Friday afternoon. * TIMING...Strong winds will increase across the Laramie Range and between Laramie and Rawlins along Interstate 80 late tonight through late Friday afternoon. Winds will increase across Bordeaux, Wheatland, and along I-25 early Friday morning into the afternoon. * WINDS...Sustained west to southwest winds 35 to 45 MPH with gusts to 65 MPH. * IMPACTS...Mainly to transportation. Strong crosswinds will result in an high blowover risk for light weight and high profile vehicles, including camping and travel trailers. This includes Interstate 80 from Cheyenne to Rawlins and Interstate 25 from the Colorado border to Douglas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ WYZ107-151300- /O.NEW.KCYS.HW.W.0015.190215T0700Z-190216T0200Z/ East Platte County- Including the cities of Wheatland and Guernsey 325 PM MST Thu Feb 14 2019 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM MST FRIDAY... The National Weather Service in Cheyenne has issued a High Wind Warning, which is in effect from midnight tonight to 7 PM MST Friday. * TIMING...Strong winds will increase across the Laramie Range and between Laramie and Rawlins along Interstate 80 late tonight through late Friday afternoon. Winds will increase across Bordeaux, Wheatland, and along I-25 early Friday morning into the afternoon. * WINDS...Sustained west to southwest winds 35 to 45 MPH with gusts to 65 MPH. * IMPACTS...Mainly to transportation. Strong crosswinds will result in an high blowover risk for light weight and high profile vehicles, including camping and travel trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ Allen
3 follow-up statements
316 WWUS75 KCYS 150947 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 247 AM MST Fri Feb 15 2019 ...High Winds Expected Through Early This Evening... WYZ106-107-110-115>117-160200- /O.CON.KCYS.HW.W.0015.000000T0000Z-190216T0200Z/ Central Laramie Range and Southwest Platte County- East Platte County-North Snowy Range Foothills-Laramie Valley- South Laramie Range-South Laramie Range Foothills- Including the cities of Bordeaux, Wheatland, Guernsey, Arlington, Elk Mountain, Bosler, Laramie, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 247 AM MST Fri Feb 15 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... The National Weather Service in Cheyenne has issued a High Wind Warning, which is in effect through early this evening. * TIMING...Through 7 PM MST this evening. * WINDS...West to southwest winds 35 to 45 mph with gusts to 65 mph. * IMPACTS...Mainly to transportation. Strong crosswinds will result in an high blowover risk for light weight and high profile vehicles, including camping and travel trailers. This includes Interstate 80 from Cheyenne to Rawlins and Interstate 25 from the Colorado border to Douglas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ Rubin
937 WWUS75 KCYS 151838 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 1138 AM MST Fri Feb 15 2019 ...Strong Winds Expected Through Early This Evening... WYZ118-160200- /O.EXA.KCYS.HW.W.0015.000000T0000Z-190216T0200Z/ Central Laramie County- Including the city of Cheyenne 1138 AM MST Fri Feb 15 2019 ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM MST THIS EVENING... The National Weather Service in Cheyenne has issued a High Wind Warning, which is in effect until 7 PM MST this evening. * TIMING...Through 7 PM MST this evening. * WINDS...West to southwest winds 35 to 45 mph with gusts to 65 mph. * IMPACTS...Mainly to transportation. Strong crosswinds will result in an high blowover risk for light weight and high profile vehicles, including camping and travel trailers. This includes Interstate 80 from Cheyenne to Rawlins and Interstate 25 from the Colorado border to Douglas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ WYZ106-107-110-115>117-160200- /O.CON.KCYS.HW.W.0015.000000T0000Z-190216T0200Z/ Central Laramie Range and Southwest Platte County- East Platte County-North Snowy Range Foothills-Laramie Valley- South Laramie Range-South Laramie Range Foothills- Including the cities of Bordeaux, Wheatland, Guernsey, Arlington, Elk Mountain, Bosler, Laramie, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 1138 AM MST Fri Feb 15 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... * TIMING...Through 7 PM MST this evening. * WINDS...West to southwest winds 35 to 45 mph with gusts to 65 mph. * IMPACTS...Mainly to transportation. Strong crosswinds will result in an high blowover risk for light weight and high profile vehicles, including camping and travel trailers. This includes Interstate 80 from Cheyenne to Rawlins and Interstate 25 from the Colorado border to Douglas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$
875 WWUS75 KCYS 160148 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 648 PM MST Fri Feb 15 2019 ...High Wind Warning Expires at 7 PM MST... WYZ106-107-110-115>118-160300- /O.EXP.KCYS.HW.W.0015.000000T0000Z-190216T0200Z/ Central Laramie Range and Southwest Platte County- East Platte County-North Snowy Range Foothills-Laramie Valley- South Laramie Range-South Laramie Range Foothills- Central Laramie County- Including the cities of Bordeaux, Wheatland, Guernsey, Arlington, Elk Mountain, Bosler, Laramie, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, Horse Creek, and Cheyenne 648 PM MST Fri Feb 15 2019 ...HIGH WIND WARNING WILL EXPIRE AT 7 PM MST THIS EVENING... Winds are easing across southeast Wyoming and are no longer expected to reach critical levels. Therefore, the warning will be allowed to expire at 7 PM MST. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Feb 14, 10:16 AM MST, 5 hours 9 minutes earlier.
Area forecast discussion, Feb 14, 10:16 AM MST, 5 hours 9 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1016 AM MST Thu Feb 14 2019
.SHORT TERM...(Today through Saturday)
Issued at 400 AM MST Thu Feb 14 2019
Current observations across the region show the very strong winds
from last night and yesterday beginning to diminish across the
area as an arctic cold front slides southward across the eastern
plains of Wyoming early this morning. The front is just north of
Douglas and Lusk at this hour, and appears to have just gone
through Chadron Nebraska. As this front heads south, pressure
gradients near the surface and aloft will relax a bit with north
to northeast winds expected along and east of the Laramie Range.
Will keep the High Wind Warning going, but expect to expire it on
time or cancel it over the next few hours for most of the area.
May need to keep the Arlington/Elk Mountain zone and the southern
Laramie going through the morning if this front continued to trend
slower. In terms of snow, limited coverage has been observed with
a few locations in Carbon county briefly showing lower visibility
and light snow overnight. Kept POP below 40 percent across the
lower elevations since there appears to be too much subsidence
and/or llvl dry air near the surface. The Sierra Madre range has
done well with this first disturbance, with several SNOTEL points
showing over one foot of snow already. The Snowy Range has
generally received less than 3 inches, even the higher peaks. Will
continue the Winter Storm Warning and Winter Weather Advisory
through early Friday as the second upper level trough will rapidly
move into southern Wyoming late this afternoon through this
evening. For today, looks like snow coverage will be even less as
we will be in between systems. So maybe another 1 to 3 inches of
snow for the mountains this afternoon before activity gets going
again mainly after sunset.
For Tonight and Friday, models continue to be in good agreement
with an overrunning/WAA aloft snow event beginning across
Carbon and Albany county late this evening, with snow developing
across the eastern plains of southeast Wyoming and western
Nebraska after midnight tonight and continuing through early
Friday morning. Shallow arctic airmass, which will clip the area
today, will gradually move eastward tonight as a warm front.
Surface winds will veer into the southeast and then eventually
south late tonight with good isentropic lift between 750mb to
500mb. Thankfully, the poorly defined upper level trough moves
rather fast across the area, or we would be talking snow
accumulations between 3 to 5 inches across the whole forecast
area. Mid to low level subsidence develops quickly behind the warm
front as winds become downslope out of the west or southwest. At
this time, struggled to reach snow accumulations of 1 or 2 inches
with several areas barely at a half an inch through Friday
morning. The most favorable areas which may see advisory criteria
are the Elk Mountain/Arlington area and locations along the Pine
Ridge from around Lusk eastward to Chadron. Will hold off on
issuing any additional winter weather headlines for now, even
though models have trended slightly higher on snow amounts. Once
the snow ends, the additional threat of blowing snow is possible
once the winds shift into the west and become gusty through the
morning hours.
Another high wind event looks fairly likely for the wind prone
areas of southeast Wyoming beginning early Friday morning.
Pressure gradients increase substantially behind the front with
all guidance showing a high probability of 3 to 6 hour window of
strong sustained winds and gusts over 60 mph along and west of
I-25 towards Elk Mountain. The pattern appears favorable with
rapid pressure falls occurring across the high plains and
increasing 6 hour surface pressure west of the Laramie Range
through the morning. Issued a High Wind Watch from Elk Mountain to
just west of Cheyenne along I-80, from near Wheatland to the
Colorado border along I-25 through Friday afternoon. Did not
include Cheyenne at this time due to slightly lower confidence
compared to the other areas, but if models trend higher in wind
speeds and forcing, may need to include the city in future
updates. Otherwise, winds and snowfall will diminish by early to
mid afternoon Friday.
Models show yet another upper level trough entering the region on
Saturday with snowfall mainly confined to the mountains and
dry downslope winds for most of the high valley locations and the
high plains. Temperatures will be seasonably cool with highs in
the mid 20s to mid 30s Saturday.
.LONG TERM...(Saturday night through Wednesday)
Issued at 258 AM MST Thu Feb 14 2019
Saturday night/Sunday...Initial upper trough exits to the east of
our counties Saturday night with a chance of snow from Douglas to
Chadron. Drying out a bit on Sunday under northwest flow aloft,
except for a chance of snow over and near the southern mountains
where some low and mid level moisture will exist. Colder with 700 mb
temperatures near -16 Celsius.
Monday...A bit colder at most locations as 700 mb temperatures fall
to near -17 Celsius under west flow aloft. Mostly dry with limited
low and mid level moisture.
Tuesday...Slightly warmer with less cloud cover and 700 mb
temperatures rising to near -12 Celsius under northwest flow aloft.
Wednesday...The slow warming trend continues under west southwest
flow aloft. Low and mid level moisture looks too limited for
precipitation.
&&
.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1011 AM MST Thu Feb 14 2019
A few lingering pockets of MVFR ceilings and visibilities into the
early to mid afternoon hours, mainly at KRWL/KCDR/KAIA. There will
be a short period of improvement before conditions worsen across a
large part of the area with increasing light snow showers. MVFR to
locally IFR ceilings & visibilities are likely for the majority of
terminals across southeast WY & the Nebraska Panhandle, especially
after 06z this evening. Improving conditions from W-E from 12z Fri
onward. Winds increasing over southeast Wyoming terminals to 35-45
knots after 15z.
&&
.FIRE WEATHER...
Issued at 238 AM MST Thu Feb 14 2019
Higher humidities are expected late this week and into the weekend
as colder air begins to move into the area. A decent chance of
widespread accumulating snow is forecast late tonight through
Friday morning, resulting in minimal Fire Weather concerns through
early next week. Another round of very windy conditions are
expected by early Friday morning, mainly across southeast Wyoming.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Winter Weather Advisory until noon MST Friday for WYZ114.
Winter Storm Warning until noon MST Friday for WYZ112.
High Wind Warning until 11 AM MST this morning for WYZ110-116-
117.
High Wind Watch from late tonight through Friday afternoon for
WYZ106-110-115>117.
NE...None.
&&
SHORT TERM...TJT
LONG TERM...RUBIN
AVIATION...CLH
FIRE WEATHER...TJTHazardous weather outlook, Feb 14, 4:40 AM MST, 10 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 440 AM MST Thu Feb 14 2019 NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119- 151145- Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne- North Sioux-South Sioux-Converse County Lower Elevations- Niobrara County-East Platte County-Goshen County- Central Laramie County-East Laramie County- 440 AM MST Thu Feb 14 2019 This hazardous weather outlook is for the western Nebraska panhandle and far southeast Wyoming, mainly east of Interstate 25. .DAY ONE...TODAY AND TONIGHT Gusty winds across southeast Wyoming will gradually diminish early this morning as an arctic front moves south. Much colder air will push into the area with some areas north of Interstate 80 remaining in the teens to early 20s through the day. Snow is expected late tonight across the eastern plains, with some travel impacts possible due to icy and partially snow covered roadways into early Friday morning. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY The probability for widespread hazardous weather is low. .Spotter information statement... Spotter activation will not be required at this time. WYZ103>106-109>117-151145- North Laramie Range-Ferris/Seminoe/Shirley Mountains- Shirley Basin-Central Laramie Range and Southwest Platte County- Central Carbon County-North Snowy Range Foothills- Southwest Carbon County-Sierra Madre Range- Upper North Platte River Basin-Snowy Range-Laramie Valley- South Laramie Range-South Laramie Range Foothills- 440 AM MST Thu Feb 14 2019 This hazardous weather outlook is for portions of south central Wyoming, mainly along and west of Interstate 25. .DAY ONE...TODAY AND TONIGHT The strong winds from last night and yesterday should continue to slowly diminish early this morning as a front moves south across the eastern plains. Occasional wind gusts of 60 mph are still expected over the wind prone areas until noon. After a brief lull in the snowfall today across the mountains, snow will redevelop this evening and become heavy at times. Snowfall will spread into the high valleys where some travel impacts are possible through tonight. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY Strong winds are expected to redevelop across the wind prone areas along Interstate 25 and Interstate 80 early Friday morning. A High Wind Watch has been issued along Interstate 80 from Elk Mountain to just west of Cheyenne, including Laramie, and along Interstate 80 south of Wheatland towards the Colorado border. .Spotter information statement... Spotter activation will not be required at this time.
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 4:12 AM MST | High Wind Watch | CYS | Albany, Carbon, Laramie, Platte | 11 hr |
Nearby
High Wind Warnings in Wyoming, 2019Every high wind warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.